Alert archive / North Carolina / Flash Flood Warnings in 2013

Flash Flood Warning 36, NWS Raleigh, NC

July 11, 2013Davidson County, Guilford County, Randolph County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 11, 2013, 11:42 AM EDT for Davidson County, Guilford County, Randolph County, North Carolina. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2013, 11:42 AM EDT (15:42 UTC)
Expired
Jul 11, 2013, 1:45 PM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Davidson County, NC, Guilford County, NC, Randolph County, NC

The radar

The Roanoke radar (KFCX), 125 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 12:15 PM EDTFLASH FLOODThomasville, NCNUMEROUS ROADS CLOSED DUE TO FLOODING IN TOWN OF THOMASVILLE. SOME OF THE THESE INCLUDE RANDOLPH AT HOLLY HILL... ARTHUR DR AT LIBERTY DR... BLAIR ST AT RIDGEWAY DR... AND THE 100 BLOCK OF SMITH ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WGUS52 KRAH 111542
FFWRAH
NCC057-081-151-111745-
/O.NEW.KRAH.FF.W.0036.130711T1542Z-130711T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1142 AM EDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA
  GUILFORD COUNTY IN CENTRAL NORTH CAROLINA
  RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 145 PM EDT

* AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN PRODUCING FLOODING OVER NORTHWESTERN RANDOLPH...
  SOUTHWESTERN GUILFORD AND NORTHEASTERN DAVIDSON COUNTIES.          
  DOPPLER RADAR ESTIMATED THAT UP TO 2 INCHES OF RAIN HAS FALLEN     
  DURING THE PAST 2 HOURS OVER THOMASVILLE...AND AN ADDITIONAL ONE   
  TO TWO INCHES ARE POSSIBLE THROUGH 130 PM.

* LOCATIONS THREATENED WITH FLOODING INCLUDE HIGH POINT AND
  THOMASVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3600 7989 3581 7988 3580 8014 3600 8014

$$
1 follow-up statement
341 
WGUS72 KRAH 111651
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1251 PM EDT THU JUL 11 2013

NCC057-081-151-111659-
/O.CAN.KRAH.FF.W.0036.000000T0000Z-130711T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIDSON NC-GUILFORD NC-RANDOLPH NC-
1251 PM EDT THU JUL 11 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
RANDOLPH...SOUTHWESTERN GUILFORD AND NORTHEASTERN DAVIDSON
COUNTIES...

AT 1242 PM EDT...HEAVIER RAIN HAS MOVED EAST AND OUT OF THE AREA 
EARLY THIS AFTERNOON. THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.

RADAR ESTIMATES THAT MORE THAN 2 INCHES OF RAIN FELL OVER THE 
THOMASVILLE AREA...AND ROAD FLOODING HAS BEEN REPORTED. DRIVERS 
SHOULD REMAIN ALERT FOR LINGERING WATER ON THE ROAD IN LOW SPOTS.

LAT...LON 3600 7989 3581 7988 3580 8014 3600 8014

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 11:40 AM EDT, 2 minutes earlier.

Area forecast discussion, Jul 11, 11:40 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1140 AM EDT THU JUL 11 2013

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE MIDDLE ATLANTIC REGION
TODAY. A COLD FRONT WILL APPROACH FROM THE WEST AND MOVE INTO OUR
AREA LATE TONIGHT INTO FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1140 AM THURSDAY...

...A FLASH FLOOD WATCH IS NOW IN EFFECT THROUGH 6AM FRIDAY...

WE HAVE BECOME INCREASINGLY CONCERNED OF THE POTENTIAL FOR LOCALIZED
FLASH FLOODING THIS AFTERNOON AND TONIGHT. IT IS DIFFICULT TO PIN
POINT WHICH PART OF CENTRAL NC IS MOST AT RISK BUT GIVEN THE
SYNOPTIC ENVIRONMENT WITH INCREASING LARGE SCALE ASCENT...A
LINGERING SHEAR AXIS PROVIDING MESOSCALE FOCUS...A VERY MOIST AIR
MASS WITH PW VALUES OF 2.0 INCHES AND SLOW STORM MOTION WE THINK
THIS IS PRUDENT. THIS IS DESPITE THE FACT THAT THE FLOODING MAY BE
LOCALIZED AND THAT AVERAGE QPF VALUES MAY RANGE BETWEEN 1.0 AND 1.5
INCHES DURING THE NEXT COUPLE OF DAYS. FIRST CONVECTION DEVELOPED
AROUND MID MORNING TODAY AND CONTINUES TO DEVELOP AND EXPAND ALL THE
WHILE FLASH FLOODING WAS OBSERVED IN MECKLENBURG COUNTY EARLIER THIS
MORNING. URBAN AREAS WILL BE PARTICULARLY PRONE BUT GIVEN THE
RELATIVELY MOIST CONDITIONS DURING THE PAST FEW WEEKS...SOILS ARE
MUCH WETTER THAN NORMAL SUGGESTING INCREASED RUNOFF INTO CREEKS AND
STREAMS THAT ARE ALREADY ELEVATED. HAVE INCREASED POPS AND ADDED THE
MENTION OF HEAVY RAIN TO THE GRIDS. MAX TEMPERATURES HAVE BEEN
LOWERED SLIGHTLY ACROSS THE WESTERN HALF OF THE CWA WITH THE
WIDESPREAD CLOUDS AND SCATTERED PRECIPITATION. HIGHS SHOULD RANGE IN
THE 82 TO 88 DEGREE RANGE TODAY. -BLAES

SIGNIFICANT AMPLIFICATION OF THE FLOW ALOFT WILL CONTINUE
TONIGHT...WITH TROUGH AMPLIFICATION TO A POSITION ALONG OR JUST WEST
OF THE APPALACHIANS TO THE LOWER MS VALLEY BY FRI MORNING...WHICH
WILL ALLOW THE ACCOMPANYING RELATIVELY DEEP LOW LEVEL FRONTAL ZONE
(THROUGH AT LEAST H85) TO SPREAD EAST OF THE MOUNTAINS AND INTO THE
WESTERN PIEDMONT TOWARD DAYBREAK - A TIMING OF ABOUT 6 HRS SLOWER
THAN PREVIOUSLY INDICATED. WHILE THE PRECEDING AFTERNOON AND EVENING
STORMS WILL HAVE OVERTURNED EARLIER INSTABILITY...A COUPLE OF
DEGREES OF MID LEVEL COOLING WITH THE TROUGH WILL LIKELY PROMOTE
RENEWED DESTABILIZATION. THE TROUGH AMPLIFICATION WILL PLACE CENTRAL
NC IN AN AREA OF STRONG QG FORCING FOR ASCENT...FAVORABLE FOR THE
REDEVELOPMENT OF ADDITIONAL SHOWERS AND STORMS...SOME POSSIBLY
ORGANIZED INTO A LINE WITH THE LINEAR FORCING ALONG THE FRONT. A FEW
STRONG WIND GUSTS WILL CONSEQUENTLY REMAIN POSSIBLE THROUGHOUT THE
NIGHT. PERSISTENT LOWS IN THE LOWER 70S. RAINFALL AMOUNTS DURING THE
24 HOUR PERIOD GIVEN ARE EXPECTED TO RANGE FROM AROUND ONE HALF TO
AN INCH OR SO...THOUGH WITH LOCALLY HIGHER AMOUNTS...PARTICULARLY
WHERE AFTERNOON AND OVERNIGHT CONVECTION OCCURS IN THE SAME AREAS. I

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 210 AM THURSDAY...

A NEARLY STATIONARY FRONT SHOULD BEGIN FRIDAY ALONG THE COASTAL
PLAIN. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED... MAINLY ALONG AND EAST OF THE FRONT FRIDAY INTO FRIDAY
EVENING. THIS WOULD MEAN THAT THE HIGHEST POP WILL BE IN THE SE...
WITH A MINIMUM IN THE NW PIEDMONT WHERE SOMEWHAT MORE STABLE AIR
WILL BE LOCATED. WITH LITTLE TO NO UPPER DYNAMICS...
FORCING/CONVERGENCE ALONG THE BOUNDARY SHOULD WORK THE DIURNAL SEA
BREEZE CONVERGENCE TO ENHANCE CONVECTION IN THE SE. LIMITED
MID-LEVEL LAPSE RATES SHOULD KEEP THE SEVERE THREAT VERY LOW.
HOWEVER... HIGH PRECIPITABLE WATER VALUES ALONG AND AHEAD OF THE
BOUNDARY (2 INCHES) WILL ALLOW FOR HEAVY RAIN IN THE SE. HIGHS
FRIDAY ARE EXPECTED TO BE IN THE LOWER TO MID 80S. SCATTERED SHOWERS
AND THUNDERSTORMS FRIDAY EVENING IN THE SE... WITH ONLY ISOLATED
ACTIVITY EXPECTED IN THE WESTERN ZONES. THE NEARLY STALLED BOUNDARY
MAY STILL PROVIDE ENOUGH CONVERGENCE FOR SCATTERED ACTIVITY IN THE
SE OVERNIGHT. LOWS 70-75.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 210 AM THURSDAY...

...CONTINUED WARM AND HUMID WITH SCATTERED THUNDERSTORMS...

SATURDAY THROUGH SUNDAY... MODELS AND ENSEMBLES ARE IN GENERAL
AGREEMENT IN A RETROGRADING (BACKING UP) OF THE MID/UPPER LEVEL FLOW
AGAIN THIS WEEKEND. A WEAK CUT OFF MID/UPPER LEVEL LOW IS FORECAST
TO BACK WESTWARD INTO THE OHIO VALLEY... WITH THE LOW LEVEL BOUNDARY
OVER EASTERN NC EXPECTED TO SLOWLY WASH OUT AND BECOME DIFFUSE AS IT
BACKS WESTWARD. THIS WILL ALLOW THE DEEP MOISTURE TO AGAIN PRESS
BACK WESTWARD THROUGH THE PIEDMONT AS THE WEEKEND PROGRESSES. THIS
WILL LIKELY MEAN LOCALLY HEAVY RAIN AGAIN OVER THE WEEKEND. SENSIBLE
WEATHER SATURDAY THROUGH SUNDAY... SCATTERED SHOWERS AND
THUNDERSTORMS... MAINLY DURING THE AFTERNOON AND EVENING HOURS BOTH
DAYS. LOCALLY HEAVY RAIN. LOWS IN THE LOWER TO MID 70S. HIGHS IN THE
80S.

MONDAY THROUGH WEDNESDAY... AS THE MID/UPPER TROUGH BACKS WESTWARD
THROUGH THE OHIO VALLEY TOWARD THE MID MISSISSIPPI VALLEY... AND
STRONG MID/UPPER RIDGING FOCUSES ON NEW ENGLAND... THE MEAN FLOW
WILL CONTINUE TO BE A MOIST SE ONE FOR OUR REGION. ALTHOUGH THE
TREND WILL BE FOR SURFACE HIGH PRESSURE TO BUILD FROM THE WESTERN
ATLANTIC INTO THE SE STATES BY MID-WEEK... SCATTERED SHOWERS AND
THUNDERSTORMS ARE STILL EXPECTED IN THE WARM/HUMID RESUME OVER NC.
LOWS 70-75. HIGHS IN THE 80S WITH SOME READINGS AROUND 90 WED.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
AS OF 630 AM THURSDAY...

EARLY MORNING LIFR CEILINGS AT KINT/KGSO/KRDU WILL GRADUALLY LIFT
AND SCATTER THROUGH MVFR RANGE...TO VFR...THROUGH 15-18Z. IFR-MVFR
CEILING WILL ALSO LIKELY DEVELOP FOR A FEW HOURS AT KRWI AND KFAY AS
DAYTIME HEATING ACTS ON THE VERY HUMID BOUNDARY LAYER...BEFORE
THOSE TOO LIFT AND SCATTER TO VFR. VFR CONDITIONS SHOULD THEN
PREVAIL OUTSIDE OF A CLUSTER OR CLUSTERS OF SHOWERS AND STORMS
FORECAST TO CROSS CENTRAL NC DURING THE AFTERNOON AND EVENING HOURS.
CONVECTION WILL THEN LIKELY REDEVELOP OVERHEAD OR ARRIVE FROM THE
WEST OVERNIGHT...IN RESPONSE TO AN APPROACHING STRONG UPPER LEVEL
TROUGH AND SURFACE COLD FRONT. MORE IFR TO MVFR STRATUS WILL ALSO BE
LIKELY AFTER 06Z.

OUTLOOK: MORE OF THE SAME...AS THE AFOREMENTIONED COLD FRONT EDGES
SLOWLY THROUGH CENTRAL NC FRI...STALLS FRI NIGHT...THEN RETREATS
WESTWARD THROUGH OUR AREA ON SAT. CEILINGS FRI-SAT MAY REMAIN MVFR
DEEPER INTO THE AFTERNOON HOURS...VERSUS PREVIOUS DAYS.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BADGETT
NEAR TERM...BLAES/MWS
SHORT TERM...BADGETT
LONG TERM...BADGETT
AVIATION...MWS
Hazardous weather outlook, Jul 11, 11:16 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1116 AM EDT THU JUL 11 2013

NCZ007>011-021>028-038>043-073>078-083>086-088-089-121530-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1116 AM EDT THU JUL 11 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE CHANCE OF THUNDERSTORMS...WITH HEAVY RAIN AND LOCALIZED
FLOODING...WILL REMAIN HIGH THROUGH SATURDAY.

In the hours before

Special weather statement, Jul 11, 10:28 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1028 AM EDT THU JUL 11 2013

NCZ073-074-083-111600-
ANSON-MONTGOMERY-STANLY-
1028 AM EDT THU JUL 11 2013

...SHOWERS AND ISOLATED THUNDERSTORMS PRODUCING HEAVY RAIN WILL MOVE
ACROSS STANLY...MONTGOMERY AND ANSON COUNTIES THROUGH NOON EDT...

AT 1023 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN MOVING INTO WESTERN STANLY COUNTY...MOVING EAST
AT 15 MPH.

SOME LOCATIONS IMPACTED INCLUDE...FINGER...PLYLER... PLYLER...
ALBEMARLE...NORWOOD...BADIN...BADIN LAKE.

HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.

HEAVY RAIN MOVING SLOWLY ACROSS THE AREA MAY RESULT IN PONDED WATER
ON ROADS...STANDING WATER IN LOW LYING AREAS AND MINOR FLOODING
OF CREEKS...STREAMS AND AREAS OF POOR DRAINAGE. DRIVERS ARE URGED TO
SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING...ESPECIALLY
IN URBAN AREAS WHERE PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLASH
FLOODING.

IF ON OR NEAR BADIN LAKE OR ON THE YADKIN/PEE DEE RIVER BELOW THE
LAKE...GET OUT OF THE WATER AS LIGHTNING STRIKES CAN OCCUR WELL
AHEAD OF AN APPROACHING STORM...WELL AHEAD OF THE ARRIVAL OF RAIN
AND WIND. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3550 8030 3551 8005 3514 8003 3514 8007
      3512 8007 3512 8029 3519 8029 3516 8035
      3517 8038 3516 8039 3516 8046 3519 8051
TIME...MOT...LOC 1423Z 267DEG 13KT 3531 8045

13
Special weather statement, Jul 11, 11:34 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1134 AM EDT THU JUL 11 2013

NCZ021>023-038>040-111700-
ALAMANCE-CHATHAM-DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
1134 AM EDT THU JUL 11 2013

...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS RANDOLPH...GUILFORD...
FORSYTH...DAVIDSON...CHATHAM AND ALAMANCE COUNTIES THROUGH 100 PM
EDT...

AT 1131 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND ISOLATED
THUNDERSTORMS WITH VERY HEAVY RAIN ALONG THE INTERSTATE 40 CORRIDOR
FROMTHE TRIAD EAST TO NEAR BURLINGTON. THESE SHOWERS AND STORMS WERE
MOVING EAST AROUND 15 MPH.

SOME LOCATIONS IMPACTED INCLUDE...THOMASVILLE...SOUTH
GREENSBORO...HIGH POINT...AND RANDLEMAN.

HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.

THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 214 AND 226.

THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 96 AND 153.

HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...STANDING
WATER IN LOW LYING AREAS AND MINOR FLOODING OF CREEKS...STREAMS AND
AREAS OF POOR DRAINAGE. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN AREAS WHERE
PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLASH FLOODING.

&&

LAT...LON 3608 7926 3591 7926 3587 7924 3565 7924
      3561 8020 3605 8022
TIME...MOT...LOC 1531Z 180DEG 0KT 3579 7991

13

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:20 PM EDTAreal Flood AdvisoryRAHGuilford3 hr
Jul 10, 9:11 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Durham, Orange49 min
Jul 10, 10:19 PM EDTFlash Flood WarningRAHGuilford3 hr
Jul 11, 10:28 AM EDTSpecial Weather StatementRAHStanly92 min
Jul 11, 10:46 AM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more34 hr
Jul 11, 11:34 AM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Randolph86 min
Jul 11, 11:53 AM EDTSpecial Weather StatementRAHPerson, Vance52 min
Jul 11, 1:06 PM EDTAreal Flood AdvisoryRAHDurham, Granville, Orange, Person, Vance, Warren84 min
Jul 11, 2:44 PM EDTSpecial Weather StatementRAHAnson61 min
Jul 11, 3:14 PM EDTAreal Flood AdvisoryRAHAnson76 min
Jul 11, 3:38 PM EDTSpecial Weather StatementRAHHoke, Scotland37 min
Jul 11, 5:27 PM EDTAreal Flood AdvisoryRAHMoore93 min
Jul 11, 7:23 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford52 min
Jul 11, 7:38 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth112 min

Nearby

Flash Flood Warnings in North Carolina, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.